# SDR UPS01234775

- Difficulty date: January 26, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Clogged
- Location: Feel Computer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN, ELEVATORS REQUIRE EXCESSIVE FORCE IN FWD/AFT DIRECTION.  CLEARED PITOT BLOCKAGE IN FEEL COMPUTER SYSTEM AND CHANGED FILTERS IN A-SYSTEM MODULAR PACKAGE.  BREAKAWAY FORCE CHECKS NORMAL IAW MM 27-30-00.
